MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3389S-40
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 07/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer regarding a patient who was implanted with an implantable neurostimulator (ins) for parkinson's disease.It was reported that they started a dbs operation on (b)(6) 2018 and it was found that the "nut" of the lead couldn't be tightened so a new lead was placed on (b)(6) 2018 to complete the operation.The cause of the issue was suspected normal exhaustion.The patient was in good condition.No patient symptoms or further complications were reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
No additional information was received.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Information references the main component of the system and other applicable components are: (b)(4) lot# 082213617a product type accessory.Analysis findings indicated the lead kit was not opened, and thus irrelevant to the original event.All codes from the lead were transferred to the the stimloc burr hole cover (b)(4) lot# 082213617a.Analysis of the burr hole cover (lot number 082213617a) found that the screw threads were damaged.If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7731879
Report Number2649622-2018-12353
Device Sequence Number1365948
Product Code MHY
UDI-Device Identifier00643169516571
UDI-Public00643169516571
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2020
Device Model Number3389S-40
Device Catalogue Number3389S-40
Device Lot NumberVA1HZVR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2018
Supplement Date Received by Manufacturer08/07/2018
08/08/2018
09/28/2018
11/11/2018
Initial Report FDA Received Date07/30/2018
Supplement Report FDA Received Date09/06/2018
10/02/2018
10/03/2018
11/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;